# SDR IPXA2025102429407

- Difficulty date: October 24, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N342UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37865
- Aircraft time: 34,472 hours, 12,840 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE DAMAGE TO RIGHT WING OUTBOARD FLAP LEADING EDGE.   REMOVED PANEL 666AT AND ROUTED TO SHEET METAL SHOP FOR REPAIR.
